ADHD

Question
Posted by: Angie | 2009-06-30

Q.

Stopping Ritalin

I have stopped both my boys on using the ritalin as they get very sick. The oldest 12 has coped well but the 9 years old is still active. Is there anything else i could try. All the medication makes him sick with tummy ache, eye twitch and head aches.

Expert's Reply

A.

ADHD Expert

Dear Angie,
I wonder why you have stopped your eldest son as well if he is coping well on Ritalin? The side effects you have mentioned are very common and often disappear after a few weeks. Strattera and Concerta are also used to treat ADD; the medical professional who diagnosed Ritalin will be able to explain the possible side effects of these medications as well as whether your son's would benefit from them.
Kind regards,
Delia

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Want to comment?

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.